# SDR QXEA2012100601178

- Difficulty date: October 6, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Stringer 24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24P IS CORRODED AT FRAME 94.8.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW CLIP, ALODINED AND PRIMED BARE METAL AREA IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-40-07-02-01.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01.  APPLIED PRIMER, ALUMINIZED TOP COAT, AND EXTERIOR TOP COAT IAW 51-25-10-02-01, 51-25-15-02-01 AND 51-25-05-02-01.
